# SDR COMA9760064

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32895902
- Condition: Failed
- Location: Right
- Part time: 6,356 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING ON EICAS, 14TH STAGE BLEED VALVE WOULD NOT CLOSE.  REPLACED THE RT 14TH STAGE BLEED VALVE.
